Jeff (geekbearjeff) wrote,
Jeff
geekbearjeff

  • Location:
  • Mood:
  • Music:

updates on the insect bites

Monday I took my last dose of doxycycline 100mg twice a day. Over the last couple of days, after my morning shower, I have been noticing that the bite marks on my right leg have become increasingly sensitive. I called and got a,we can fit you in - come right over, appointment with Dr P (my preferred GP) and headed over to the office that she was at this morning.

She looked at my legs and diagnosed dermatitis as the cause of the redness and pain (and slowness of the healing). She prescribed Augmentin XR 2000mg twice a day, 10 day course. She advised that I (may) have some GI side effects. I will be taking acidophilus (sp?) to try to avoid the effects.

Thanks! for reading.
Subscribe

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments